Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 92, NWS Medford, OR

September 18, 2016

NWS Medford, OR issued this small craft advisory at Sep 18, 2016, 2:58 PM PDT. It took effect at Sep 19, 2016, 11:00 AM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2016, 2:58 PM PDT (21:58 UTC)
In effect from
Sep 19, 2016, 11:00 AM PDT
Expired
Sep 21, 2016, 2:00 AM PDT
In force
39 hr
Issued by
NWS Medford, OR

The text

As transmitted.

627 
WHUS76 KMFR 182158
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
258 PM PDT SUN SEP 18 2016

PZZ376-191100-
/O.CAN.KMFR.SW.Y.0102.160919T0000Z-160919T2100Z/
/O.UPG.KMFR.SE.A.0006.160919T2100Z-160920T1800Z/
/O.NEW.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/
/O.NEW.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
258 PM PDT SUN SEP 18 2016

...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM MONDAY TO 1 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 11 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE HAZARDOUS
SEAS WATCH TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM
3 PM MONDAY TO 1 AM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM
MONDAY TO 11 PM PDT TUESDAY.

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF MODERATE WEST SWELL AND
  NORTHERLY WIND CHOP. 

* AREAS AFFECTED...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL OCCUR
  FROM GOLD BEACH SOUTHWARD. THE STEEPEST SEAS WILL BE IN A
  SMALLER AREA FROM ABOUT 10 TO 25 NM FROM SHORE AND SOUTH OF
  BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ356-191100-
/O.UPG.KMFR.SE.A.0006.160919T2100Z-160920T0600Z/
/O.NEW.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/
/O.NEW.KMFR.SC.Y.0092.160919T1800Z-160920T0800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
258 PM PDT SUN SEP 18 2016

...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM MONDAY TO 1 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 1 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE HAZARDOUS
SEAS WATCH TO A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM
3 PM MONDAY TO 1 AM PDT TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO
BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM
MONDAY TO 1 AM PDT TUESDAY. 

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF MODERATE WEST SWELL AND
  NORTHERLY WIND CHOP.

* AREAS AFFECTED...CONDITIONS HAZARDOUS TO SMALL CRAFT WILL OCCUR
  FROM GOLD BEACH SOUTHWARD AND BEYOND ABOUT 5 NM FROM SHORE. THE
  STEEPEST SEAS WILL BE IN A SMALLER AREA BEYOND ABOUT 8 NM FROM
  SHORE AND SOUTH OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

MAS

HTTP://WWW.WEATHER.GOV/MEDFORD
5 follow-up statements
292 
WHUS76 KMFR 190823
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
123 AM PDT MON SEP 19 2016

PZZ356-192130-
/O.EXT.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/
/O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
123 AM PDT MON SEP 19 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT TUESDAY...

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST
  SWELL AT 12 SECONDS.

* AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA
  BEACH SOUTHWARD BEYOND ABOUT 4 NM FROM SHORE. THE STEEPEST SEAS
  WILL BE IN A SMALLER AREA BEYOND ABOUT 8 NM FROM SHORE AND SOUTH
  OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-192130-
/O.CON.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/
/O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
123 AM PDT MON SEP 19 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT TUESDAY...

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST
  SWELL AT 12 SECONDS. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA
  BEACH SOUTHWARD. THE STEEPEST SEAS WILL BE IN A SMALLER AREA
  FROM ABOUT 10 TO 25 NM FROM SHORE SOUTH OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
028 
WHUS76 KMFR 190913
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
213 AM PDT MON SEP 19 2016

PZZ356-376-200000-
/O.CON.KMFR.SC.Y.0092.160919T1800Z-160921T0600Z/
/O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
213 AM PDT MON SEP 19 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT TUESDAY...

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST 
  SWELL AT 12 SECONDS. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA
  BEACH SOUTHWARD FROM 4 TO 40 NM FROM SHORE. THE STEEPEST SEAS
  WILL BE IN A SMALLER AREA FROM 8 TO 25 NM FROM SHORE AND SOUTH
  OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
137 
WHUS76 KMFR 192119
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
219 PM PDT MON SEP 19 2016

PZZ356-376-201030-
/O.CON.KMFR.SC.Y.0092.000000T0000Z-160921T0600Z/
/O.CON.KMFR.SE.W.0066.160919T2200Z-160920T0800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
219 PM PDT MON SEP 19 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST 
  SWELL AT 12 SECONDS. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA 
  BEACH SOUTHWARD FROM 4 TO 40 NM FROM SHORE. THE STEEPEST SEAS 
  WILL BE IN A SMALLER AREA FROM 8 TO 25 NM FROM SHORE AND SOUTH 
  OF BROOKINGS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA
CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD
REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL
VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN
PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
623 
WHUS76 KMFR 200925
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 AM PDT TUE SEP 20 2016


PZZ356-376-202300-
/O.CON.KMFR.SC.Y.0092.000000T0000Z-160921T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
225 AM PDT TUE SEP 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST 
  SWELL AT 12 SECONDS. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL OCCUR FROM NESIKA
  BEACH SOUTHWARD FROM 4 TO 40 NM FROM SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
760 
WHUS76 KMFR 202109
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
209 PM PDT TUE SEP 20 2016


PZZ356-376-210900-
/O.EXT.KMFR.SC.Y.0092.000000T0000Z-160921T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
209 PM PDT TUE SEP 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...

* WINDS...NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT.

* SEAS...8 TO 10 FEET DUE TO A MIX OF WIND DRIVEN SEAS AND WEST 
  SWELL AT 12 SECONDS. 

* AREAS AFFECTED...SMALL CRAFT CONDITIONS WILL IMPACT AREAS
  BETWEEN 5 AND 40 NM FROM SHORE SOUTH OF CAPE FERRELO. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Sep 18, 9:43 AM PDT, 5 hours 15 minutes earlier.

Area forecast discussion, Sep 18, 9:43 AM PDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Medford OR
943 AM PDT SUN SEP 18 2016

.UPDATE...
Updates to the forecast for today through this evening have been
made and sent. These updates were to adjust precipitation
probabilities upward across portions of Douglas and Coos Counties
where precipitation is being observed and generally downward south
of Roseburg and Crater Lake National Park. Cloud cover has been
scaled back for much of the day, as well, for areas east of the
Coast Range and south of the Umpqua. High temperatures have been
nudged upward due to the expectation of lesser cloud cover. BTL

&&

.DISCUSSION...
Rainfall amounts overnight through this morning have been up to
0.28" at Charlotte Ridge and 0.10" to 0.20" at some other locations
Coos County. Otherwise, just a few hundredths have been observed
in portions of Curry, Douglas, and Coos Counties eastward up to
about the northwestern edge of Crater Lake National Park.

For the rest of today, short range model guidance and model trends
indicate the front today will be weak and primarily along the
edges of our land area, with rain and mostly cloudy conditions
remaining confined to the areas along and west of the Coast Range
and from the Cascades westward north of Crater Lake National Park.
Thus, for most inland areas in our area, it will be another very
warm and dry late summer day, albeit breezy late this afternoon
and evening. BTL

&&

.AVIATION...18/06Z TAF CYCLE...IFR/LIFR ceilings and visibilities
are expected along the coast into Sunday morning with occasional
light rain or mist. Lower conditions will also push into the Umpqua
Valley by 12z, but probably MVFR at KRBG. Some light rain will also
spread into areas north of the Umpqua Divide and to the Cascades
north of about Mt. Mcloughlin. Improvement is expected during the
afternoon to MVFR at the coast and VFR inland. The rest of the area
will remain VFR with just some high and mid level clouds. -DW

&&

.MARINE...Updated 230 AM PDT Saturday 17 September 2016...A cold
front will move onshore this morning. South winds ahead of the front
will veer to northwest by late morning. Seas will build and become
dominated by moderate west swell of 6 to 8 ft at 14 to 15 seconds.
Areas of steep seas are expected to develop late this afternoon and
and continue into early Monday for areas south of Cape Blanco.
Monday afternoon, gusty north winds will develop with winds
increasing to small craft advisory levels for areas south of Cape
Blanco. With continued west swell of 7 to 8 feet at 12 to 13 seconds
combined with building short period wind chop, expect a mix of steep
to very steep seas to develop south of Cape Blanco. The most
hazardous conditions are expected from Gold Beach southward from 5
to 40 nm from shore. Winds and seas may lower slightly on Tuesday
and Wednesday. -CC

&&

.FIRE WEATHER...230 AM Sunday 18 September 2016...A cold front
will move over the area today and brings a cooler and more humid
airmass in from the north and west. Some showers are possible along
the coast and into the Umpqua valley and Southern Oregon Cascades
today with this front. Gusty west winds are expected from the
Cascades eastward late this afternoon and this evening. Tuesday, an
upper trough will move towards the area then move inland on
Wednesday. This trough will bring additional cooling and a slight
chance of showers Tuesday night and Wednesday. Also expect
additional gusty winds from the Cascades east during the afternoons
and evenings Tuesday and Wednesday. With the trough remaining in
place through Thursday, expect a continued cool and more moist air
mass. Also expect a slight chance for showers over east side areas
on Thursday. -CC

&&

.PREV DISCUSSION... /Issued 316 AM PDT SUN SEP 18 2016/

DISCUSSION...With the main belt of Westerlies lying over the
Pacific Northwest, and a cold front brushing by just to our
north, conditions are ripe for precipitation. Despite the radar
currently overshooting much of the action, current observations
from several sites along the coast show rain is indeed occurring.
Up to 0.25" of rain could fall along the Coos and Douglas coasts
by late this morning, with locally heavier amounts in the coastal
mountains. The Cascades north of Crater Lake could receive just as
much through this afternoon, but the south coast and the Umpqua
basin are only likely to see a few hundredths. The rest of the
region should remain dry, but increased cloudiness and slightly
cooler temperatures will be noticeable just about everywhere
within the forecast area.

Model solutions continue to show all of the energy and moisture
associated with the swift upper level flow remaining well to our
north tonight through Tuesday. Due to this, the forecast area will
remain dry, with a gradual cooling trend throughout. A cold front
will slide through the region Tuesday, while an upper level low
digs south and takes up residence overhead by Wednesday morning.
This should result in a drastic drop in temperatures for Wednesday
and Thursday. The frontal passage looks mostly dry at this point,
but a few model runs are hinting at the potential for showers over
the higher terrain Tuesday evening through Thursday as the trough
deepens, closes off, then slides to the east. Snow levels look
like they will drop into the 6kft to 7.5kft range Wednesday night
and Thursday, so it is possible that the high peaks could see a
dusting should the showers materialize. The cold air may also
bring the first frost of the season to many of the West Side
valleys midweek, but that will depend greatly on whether or not
the skies clear overnight.

Ridging is then expected to build in over the area for the weekend
once the trough departs. However, there is a possibility of some
light precipitation along the coast and into the Umpqua and northern
Cascades Friday night into Saturday morning, as the trialing end of
a front, associated with a low pressure center far to our north,
deals the forecast area a glancing blow. Otherwise, with the ridge
overhead and thermal troughing to our south, it seems as though we
will return to a warm and dry pattern for the remainder of the
forecast term. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...
- Hazardous Seas Watch from Monday afternoon through Monday
  evening for PZZ356.
- Hazardous Seas Watch from Monday afternoon through Tuesday
  morning for PZZ376.
- Small Craft Advisory for hazardous seas from 5 PM this
  afternoon to 2 PM PDT Monday for PZZ376.

BTL/BPN/CC

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 2:48 AM PDTHazardous Seas WatchMFR12 hr
Sep 18, 2:48 AM PDTSmall Craft Advisory for Hazardous SeasMFR12 hr
Sep 18, 2:58 PM PDTHazardous Seas WarningMFR34 hr

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.